MathSciNet Relay Station
MathSciNet bibliographic data
MR1488333 (99e:46084) 46L50 (60E99)
Biane, Philippe On the free convolution with a semi-circular distribution. Indiana Univ. Math. J. 46 (1997), no. 3, 705–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement